# SDR AALA20050245

- Difficulty date: April 7, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N572AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49458
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS IN CEILING ABOVE SEATS 19, 20, AND 21DEF INOPERATIVE.  REPLACED BATTERY PACK B5104 FOR EMERGENCY LIGHTS IN CEILING ABOVE SEATS 19, 20, 21DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
